# SDR SIMA20180202003

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 34,101 hours, 29,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EXTERNAL EMERGENCY LIGHTS FAILED TO ILLUMINATE.  TROUBLESHOT IAW WM 33-50-50,  AND R 7 R THE NR 4 EPSU IAW AMM 30-50-04. OPS CHECKED GOOD. BATTERY CHARGER ASSY.
